# SDR CAL950027

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Lack Of Lube
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAIL CONE INTERIOR RELEASE HANDLE PULL FORCE WAS EXCESSIVE.  THE TAIL CONE LATCHES WERE LUBRICATED AND THE INTERIOR RELEASE HANDLE PULL FORCE CHECKED GOOD PER MM 53-50-00.  (X)
